# SDR DALA2024112711262

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N502DX
- Make and model: Airbus A321-271NX
- Aircraft serial: 10467
- Aircraft time: 11,205 hours, 2,634 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5002 - ATB - DUE TO STRONG VIBRATION FELT AND STRONG RUBBER SMELL WITH ASSOCIATED VENT BLOWER FAULT ECAM MESSAGE. CORRECTIVE ACTION: REPLACED BLOWER FAN (20HQ) AND AEVC. OPS CHECK GOOD. NO SMELL NOTED. (LP 6398584)
